Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 131, NWS St. Louis, MO

May 21, 2013Lincoln County, Missouri

NWS St. Louis, MO issued this river flood warning at May 21, 2013, 12:33 AM CDT for Lincoln County, Missouri. It took effect at May 21, 2013, 4:00 AM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
May 21, 2013, 12:33 AM CDT (05:33 UTC)
In effect from
May 21, 2013, 4:00 AM CDT
Expired
May 25, 2013, 9:30 AM CDT
In force
4 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Lincoln County, MO

The radar

The St Louis radar (KLSX), 10 km from the middle of the area, began a volume at 05:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cuivre River at Old Monroe (OMNM7).

Action stage
22 ft
Minor stage
24 ft
Moderate stage
27 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514705, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

329 
WGUS43 KLSX 210533
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1233 AM CDT TUE MAY 21 2013

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  CUIVRE RIVER 

     AT OLD MONROE...AFFECTING LINCOLN COUNTY


.THIS FLOOD WARNING IS A RESULT OF AROUND 3 INCHES OF RAINFALL THE 
PAST 6 HOURS...AND AROUND 0.50 INCH FORECAST DURING THE NEXT 24 
HOURS...ALONG WITH ADDITIONAL IMPACTS FROM MISSISSIPPI RIVER 
BACKWATER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-220533-
/O.NEW.KLSX.FL.W.0131.130521T0900Z-130523T0600Z/
/OMNM7.1.ER.130521T0900Z.130521T1200Z.130521T1800Z.NO/
1233 AM CDT TUE MAY 21 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CUIVRE RIVER AT OLD MONROE
* FROM EARLY THIS MORNING TO LATE WEDNESDAY NIGHT.
* AT  7:00 AM MONDAY THE STAGE WAS 23.5 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 24.2 FEET BY LATE TUESDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING 
  DEVELOPS UPSTREAM OF THE GAGE.  A UTILITY ROAD IS FLOODED ALONG THE
  OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/22  05/23  05/24  05/25  05/26

CUIVRE RIVER
  OLD MONROE      24.0   23.50      24.2   23.8   23.4   22.8   22.1
8 follow-up statements
195 
WGUS83 KLSX 211547
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1047 AM CDT TUE MAY 21 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  CUIVRE RIVER NEAR 

      TROY 

      OLD MONROE 
 

.THIS FLOOD WARNING IS A RESULT OF AROUND TWO INCHES OF RAINFALL ACROSS
THE BASIN OVER THE PAST 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-221547-
/O.EXT.KLSX.FL.W.0132.000000T0000Z-130523T0000Z/
/TRYM7.1.ER.130521T1238Z.130522T0000Z.130522T0000Z.NO/
1047 AM CDT TUE MAY 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY
* UNTIL THIS EVENING.
* AT 10:30 AM TUESDAY THE STAGE WAS 21.9 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CURRENTLY CRESTING NEAR 21.9 FEET AND IS FORECAST
  TO FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
&&
 
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090


$$

MOC113-221546-
/O.EXT.KLSX.FL.W.0131.000000T0000Z-130526T0300Z/
/OMNM7.1.ER.130520T2028Z.130522T1800Z.130524T1500Z.NO/
1047 AM CDT TUE MAY 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* UNTIL SATURDAY EVENING.
* AT  6:45 AM TUESDAY THE STAGE WAS 24.9 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 26.3 FEET LATE WEDNESDAY
  AFTERNOON. ADDITIONAL RISES ARE POSSIBLE.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/22  05/23  05/24  05/25  05/26

CUIVRE RIVER
  TROY            21.0   21.87      17.5   10.6    7.2    6.3    6.1
  OLD MONROE      24.0   24.90      26.1   25.7   24.2   22.7   21.6
298 
WGUS83 KLSX 220126
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
826 PM CDT TUE MAY 21 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
 
  
             THE CUIVRE RIVER AT 

               ...OLD MONROE 


.THIS FLOOD WARNING IS A RESULT OF PAST RAINFALL AND 3.00 INCH
RAINFALL YESTERDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-230126-
/O.EXT.KLSX.FL.W.0131.000000T0000Z-130526T0130Z/
/OMNM7.1.ER.130520T2028Z.130522T1800Z.130524T1330Z.NO/
826 PM CDT TUE MAY 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE.
* AT 6:45 AM TUESDAY THE STAGE WAS 24.9 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 26.3 FEET BY TOMORROW AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/22  05/23  05/24  05/25  05/26

CUIVRE RIVER
  OLD MONROE      24.0   24.90      26.1   25.6   24.1   22.8   21.9
453 
WGUS83 KLSX 221447
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
947 AM CDT WED MAY 22 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  CUIVRE RIVER AT 

      OLD MONROE 


.THIS FLOOD WARNING IS A RESULT OF BACKWATER EFFECTS FROM THE MISSISSIPPI
RIVER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-231447-
/O.EXT.KLSX.FL.W.0131.000000T0000Z-130525T1800Z/
/OMNM7.1.ER.130520T2028Z.130523T0000Z.130524T0600Z.NO/
947 AM CDT WED MAY 22 2013

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* UNTIL FRIDAY AFTERNOON.
* AT 7:00 AM WEDNESDAY THE STAGE WAS 25.1 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 25.3 FEET THIS EVENING.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/23  05/24  05/25  05/26  05/27

CUIVRE RIVER
  OLD MONROE      24.0   25.10      24.9   23.8   22.6   21.8   21.3
815 
WGUS83 KLSX 230115
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
815 PM CDT WED MAY 22 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
 
  
               THE CUIVRE RIVER AT 

                ...OLD MONROE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-240115-
/O.EXT.KLSX.FL.W.0131.000000T0000Z-130525T1559Z/
/OMNM7.1.ER.130520T2028Z.130522T1200Z.130524T0359Z.NO/
815 PM CDT WED MAY 22 2013

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE.
* AT 8 PM WEDNESDAY THE STAGE WAS ESTIMATED AT 25.0 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING 
  DEVELOPS UPSTREAM OF THE GAGE.  A UTILITY ROAD IS FLOODED ALONG THE
  OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/23  05/24  05/25  05/26  05/27

CUIVRE RIVER
  OLD MONROE      24.0   25.00      24.7   23.7   22.6   21.8   21.3
882 
WGUS83 KLSX 231636
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1136 AM CDT THU MAY 23 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...


  CUIVRE RIVER AT

    OLD MONROE 


.THIS FLOOD WARNING IS A RESULT OF THE HEAVY RAIN FROM MONDAY EVENING
IN CONJUNCTION WITH BACKWATER EFFECTS FROM THE MISSISSIPPI RIVER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-241636-
/O.EXT.KLSX.FL.W.0131.000000T0000Z-130525T1400Z/
/OMNM7.1.ER.130520T2028Z.130522T1200Z.130524T0200Z.NO/
1136 AM CDT THU MAY 23 2013

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* UNTIL FRIDAY MORNING.
* AT 7 AM THURSDAY THE STAGE WAS 24.8 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE THIS 
  EVENING.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/24  05/25  05/26  05/27  05/28

CUIVRE RIVER
  OLD MONROE      24.0   24.80      23.5   22.6   21.9   21.5   21.2
399 
WGUS83 KLSX 240138
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
838 PM CDT THU MAY 23 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
 
  
               THE CUIVRE RIVER AT 

                ...OLD MONROE 


         PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-250138-
/O.EXT.KLSX.FL.W.0131.000000T0000Z-130525T1800Z/
/OMNM7.1.ER.130520T2028Z.130522T1200Z.130524T0600Z.NO/
838 PM CDT THU MAY 23 2013

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE.
* AT 7 AM THURSDAY THE STAGE WAS 24.8 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/24  05/25  05/26  05/27  05/28

CUIVRE RIVER
  OLD MONROE      24.0   24.80      23.8   23.0   22.3   21.9   21.6
853 
WGUS83 KLSX 241536
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1036 AM CDT FRI MAY 24 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...


  CUIVRE RIVER AT

    OLD MONROE


.THIS FLOOD WARNING IS A RESULT OF BACKWATER EFFECTS FROM THE
MISSISSIPPI RIVER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-251536-
/O.EXT.KLSX.FL.W.0131.000000T0000Z-130526T1200Z/
/OMNM7.1.ER.130520T2028Z.130522T1200Z.130525T0000Z.NO/
1036 AM CDT FRI MAY 24 2013

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* UNTIL SATURDAY MORNING.
* AT 7 AM FRIDAY THE STAGE WAS 24.5 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE THIS 
  EVENING.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/25  05/26  05/27  05/28  05/29

CUIVRE RIVER
  OLD MONROE      24.0   24.50      23.6   23.0   22.7   22.3   22.2
151 
WGUS83 KLSX 251430
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
930 AM CDT SAT MAY 25 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...


  CUIVRE RIVER AT

    OLD MONROE


.THIS WILL BE THE LAST STATEMENT FOR THIS EVENT....

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-251500-
/O.CAN.KLSX.FL.W.0131.000000T0000Z-130526T1200Z/
/OMNM7.1.ER.130520T2028Z.130522T1200Z.130525T0000Z.NO/
930 AM CDT SAT MAY 25 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE CUIVRE RIVER AT OLD MONROE.
* AT 7 AM SATURDAY THE STAGE WAS 23.5 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 7 PM FRIDAY.
* FORECAST...THE RIVER IS FORECAST TO FALL TO NEAR 22 FEET BY 
  WEDNESDAY NIGHT.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/26  05/27  05/28  05/29  05/30

CUIVRE RIVER
  OLD MONROE      24.0   23.50      22.9   22.6   22.4   22.2   22.0

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 20, 3:52 PM CDT, 8 hours 41 minutes earlier.

Area forecast discussion, May 20, 3:52 PM CDT, 8 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
352 PM CDT MON MAY 20 2013

.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 323 PM CDT MON MAY 20 2013

ALL SYSTEMS APPEAR GO FOR AN ACTIVE NIGHT OF THUNDERSTORMS WITH
SEVERE POTENTIAL AS THE ENVIRONMENT WILL HAVE PLENTY OF INSTABILITY
AND DEEP LAYER SHEAR AROUND 50 KTS. THE AIR MASS OVER THE SOUTHERN
HALF OF MISSOURI HAS RECOVERED FROM EARLIER CONVECTION WITH SBCAPE
AOA 3000 J/KG AND THIS RECOVERY SHOULD CONTINUE TO SPREAD
NORTHWARD THROUGH THE LATE AFTERNOON. SCATTERED THUNDERSTORMS HAVE
DEVELOPED IN SEVERAL CONFLUENT ZONES ACROSS SW MO AND SE KS AND
ARE MOVING TO THE NORTHEAST. ADDITIONAL DEVELOPMENT IS EXPECTED
WITH DISCRETE STORMS POSSIBLE THROUGH EARLY EVENING AND THEN AN
OVERALL TREND FOR RAPID UPSCALE GROWTH INTO A FORWARD PROPAGATING
QLCS FEATURING A MIX MODE OF BOWING SEGMENTS AND EMBEDDED
SUPERCELLS. THIS QLCS IS EXPECTED TO IMPACT A GOOD PORTION OF THE
CWA AS IT MOVES E/NW TONIGHT. SOME LOCALLY HEAVY RAINFALL MAY
OCCUR WHERE TRAINING OCCURS...BUT THE SYSTEM IS NOT EXPECTED TO
PRODUCE A WIDESPREAD HEAVY RAIN/FLASH FLOOD THREAT.

GLASS

.LONG TERM...(TUESDAY THROUGH NEXT MONDAY)
ISSUED AT 323 PM CDT MON MAY 20 2013

THE IMPACTS OF THE OVERNIGHT CONVECTION ARE HARD TO GAGE AND WILL
HAVE LARGE RAMIFICATIONS ON THE THUNDERSTORM AND SEVERE THREAT
TUESDAY. ANY ONGOING SHOWERS/THUNDERSTORMS REMNANT FROM OVERNIGHT
ARE LIKELY TO BE LOCATED ACROSS SE MO INTO SW IL DURING THE FIRST
PART OF THE MORNING AND THEN WEAKEN. MODEL GUIDANCE SUGGESTS IT
WILL THEN REMAIN RELATIVELY VOID OF PRECIPITATION WELL INTO MID
AFTERNOON AND THIS SHOULD ALLOW FOR SOME AIR MASS RECOVERY AS
CLOUDS THIN. MID LEVEL LAPSE RATES ARE NOT AS STEEP SO OVERALL
INSTABILITY SHOULD BE LESS THAN THE LAST FEW DAYS...HOWEVER IT SHOULD
BE SUFFICIENT WITH AMPLE DEEP LAYER SHEAR FOR SCATTERED ORGANIZED
THUNDERSTORMS DEVELOPING DURING THE LATER PART OF THE AFTERNOON...RAMPING
UP IN COVERAGE DURING THE EARLY EVENING AS LARGE SCALE ASCENT INCREASES
IN ASSOCIATION WITH A SHORT WAVE ROTATING NEWD FROM EASTERN OK
REGION. ANY RESIDUAL BOUNDARIES WILL PROVIDE FURTHER FOCUS AND
ENHANCE THE SEVERE THREAT. THE LARGE SCALE TROF AND ATTENDANT COLD
FRONT WILL FINALLY MOVE ACROSS THE AREA TUESDAY NIGHT...PASSING
EAST OF THE CWA BY EARLY WEDNESDAY MORNING. DRIER AIR AND COOLER
AIR WILL OVERSPREAD THE AREA ON WEDNESDAY IN THE WAKE OF THE FRONT
AND A SECONDARY COLD FRONT ON WEDNESDAY NIGHT WILL USHER EVEN
COOLER AIR AND HIGH PRESSURE INTO THE AREA.

THE PATTERN WILL BE DOMINATED BY WEAK NW FLOW ON THE BACKSIDE OF
THE UPPER TROF AND LOOKS DRY THURSDAY NIGHT-FRIDAY...THEREAFTER
RETURN FLOW AND WEAK DISTURBANCES PASSING THRU THE PLAINS UPPER
RIDGE AND INTO THE MID/UPPER MS VALLEY WILL BRING A RE-NEWED
CHANCE OF THUNDERSTORMS....ESPECIALLY THE NRN HALF OF THE CWA.
WARMER TEMPERATURES WILL ALSO ACCOMPANY THE RETURN FLOW.

GLASS

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 112 PM CDT MON MAY 20 2013

STILL HARD TO PIN DOWN EXACT COVERAGE AND TIMING OF STORMS...SO
KEPT VCTS MENTION AT KCOU THROUGH 03Z TUESDAY AND THROUGH 04Z
TUESDAY AT KUIN. FURTHER EAST OVER STL METRO AREA...HRRR MODEL
INDICATING STORMS TO NOT MOVE IN TIL AFTER 01Z TUESDAY...MAYBE
EVEN LATER...BUT KEPT VCTS MENTION AFTER 01Z TUESDAY FOR
NOW...TAPERING OFF AFTER 07Z TUESDAY. OTHERWISE...EXPECT VFR CIGS AND
GUSTY SOUTH WINDS FOR THIS AFTERNOON...BEFORE DIMINISHING AFTER
SUNSET.

SPECIFICS FOR KSTL...STILL HARD TO PIN DOWN EXACT COVERAGE AND
TIMING OF STORMS...LATEST HRRR MODEL INDICATING STORMS TO NOT MOVE
IN TIL AFTER 04Z TUESDAY...MAYBE EVEN LATER...BUT KEPT VCTS
MENTION AFTER 01Z TUESDAY FOR NOW AS WE COULD SEE STUFF FIRE UP
AHEAD OF MAIN ACTIVITY. STORMS TO TAPER OFF AFTER 07Z TUESDAY.
OTHERWISE...EXPECT VFR CIGS AND GUSTY SOUTH WINDS FOR THIS
AFTERNOON...BEFORE DIMINISHING AFTER SUNSET. ANOTHER ROUND OF
STORMS POSSIBLE AFTER 21Z TUESDAY...SO ADDED VCTS MENTION DURING
THIS PERIOD.

BYRD

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 20, 4:05 PM CDT, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
405 PM CDT MON MAY 20 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-211130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
405 PM CDT MON MAY 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT. SOME OF THE STORMS WILL BE
SEVERE CAPABLE OF PRODUCING TORNADOES...LARGE HAIL AND DAMAGING
WINDS. SOME AREAS COULD ALSO EXPERIENCE LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE LIKELY AGAIN TUESDAY AND TUESDAY NIGHT. SOME OF
THESE THUNDERSTORMS MAY ALSO BECOME SEVERE.

THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY ACROSS EASTERN
MISSOURI AND WESTERN ILLINOIS...AND YET ANOTHER CHANCE OF
THUNDERSTORMS ON SATURDAY AND SUNDAY ACROSS MUCH OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE IN ST. LOUIS.

GLASS

In the hours before

Local storm report, May 21, 12:03 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1203 AM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     FARMINGTON              37.78N  90.43W
05/20/2013                   ST. FRANCOIS       MO   TRAINED SPOTTER

            POWER LINES DOWN ALONG CAROLTON STREET

&&

JP
Local storm report, May 21, 12:07 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1207 AM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 PM     TSTM WND DMG     IRONTON                 37.60N  90.64W
05/20/2013                   IRON               MO   LAW ENFORCEMENT

            20-25 INCH DIAMETER TREE DOWN ON POWER LINES AT THE
            INTERSECTION OF N MOUNTAIN AND W RUSSEL ST

&&

PRZYBYLINSKI
Local storm report, May 21, 12:08 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1208 AM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 AM     HAIL             CHESTER                 37.92N  89.83W
05/21/2013  M0.88 INCH       RANDOLPH           IL   TRAINED SPOTTER

&&

TES
Local storm report, May 21, 12:13 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1213 AM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     TSTM WND DMG     PARK HILLS              37.85N  90.53W
05/20/2013                   ST. FRANCOIS       MO   TRAINED SPOTTER

            POWER OUTAGES REPORTED IN PARK HILLS

&&

JP
Local storm report, May 21, 12:18 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1218 AM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TSTM WND DMG     MOUNT OLIVE             39.07N  89.73W
05/20/2013                   MACOUPIN           IL   FIRE DEPT/RESCUE

            BUILDING DAMAGE IN DOWNTOWN MOUNT OLIVE...8 BAY DOORS
            AT FIRE DEPT BLOWN IN....STORAGE SHED BEHIND FIRE DEPT
            DESTROYED. PROBABLE BUILDING COLLAPSE IN DOWNTOWN MOUNT
            OLIVE AS WELL.

&&

JP
Local storm report, May 21, 12:20 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1220 AM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HEAVY RAIN       1 S MEDORA              39.16N  90.14W
05/21/2013  M2.82 INCH       MACOUPIN           IL   TRAINED SPOTTER

            RUNNING WATER OVER MANY ROADS INCLUDING IL 16... IL
            111... AND IL 267 AS WELL AS COUNTY AND TOWNSHIP ROADS
            THROUGHOUT FIDELITY...KEMPER... PIASA... SUMMERVILLE AND
            CHESTERFIELD AREAS

&&

PRZYBYLINSKI

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:02 PM CDTTornado WarningLSXMarion, Ralls43 min
May 20, 7:29 PM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Saint Louis46 min
May 20, 7:30 PM CDTTornado Warning Tornado observedLSXMarion, Ralls30 min
May 20, 7:48 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau42 min
May 20, 8:10 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis50 min
May 20, 8:25 PM CDTSevere Thunderstorm WarningLSXCallaway, Osage35 min
May 20, 8:41 PM CDTAreal Flood AdvisoryLSXSaint Charles, Saint Louis6 hr
May 20, 8:51 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Warren39 min
May 20, 9:21 PM CDTFlash Flood WarningLSXFranklin, Saint Charles, Saint Louis, Warren6 hr
May 20, 9:36 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis39 min
May 20, 9:39 PM CDTFlash Flood WarningLSXLincoln, Saint Charles6 hr
May 20, 10:10 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis35 min
May 20, 10:38 PM CDTSevere Thunderstorm WarningLSXIron, Jefferson, Sainte Genevieve, Saint Francois, Washington67 min
May 20, 11:13 PM CDTSevere Thunderstorm WarningLSXIron, Madison, Reynolds62 min
May 20, 11:20 PM CDTRiver Flood WarningLSXSaint Charles47 hr
May 20, 11:29 PM CDTRiver Flood WarningLSXSaint Charles3 days
May 21, 6:35 AM CDTRiver Flood WarningLSXLincoln44 hr
May 21, 9:49 AM CDTRiver Flood WarningLSXJefferson, Saint Louis6 days

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.